논문KCI 등재
SPECIAL VALUES OF LERCH ZETA FUNCTION AND THEIR FOURIER EXPANSIONS
0
조회
0
다운로드
1
인용
0
참고문헌
주제분류수학
초록
We prove a Fourier expansion for Lerch zeta transcendent ©. The special values of this zeta function at s = ¡n negative integers give us the so-called Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials. Others applications are given.
Abstract
We prove a Fourier expansion for Lerch zeta transcendent ©. The special values of this zeta function at s = ¡n negative integers give us the so-called Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials. Others applications are given.
참고문헌 (11)
- T.M.Apostol, "On the Lerch zeta function", Pacific J. Math, 1, pp.161~167 (1951)
- H.Bateman, "Higher Transcendental Functions, Vol. 1" (1953), McGraw-Hill
- R.Lipschitz, "Untersuchung der Eigenschaften einer Gattung von unendlichen Reihen", J. Reine und Angew. Math, 105, pp.127~156 (1889)
- 김태균, "ON THE q-EXTENSIONS OF THE BERNOULLI AND EULER NUMBERS, RELATED IDENTITIES AND LERCH ZETA FUNCTION", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 12(1), pp.77~92 (2009), 장전수학회
- K-W.Hwang, "Interpolation Functions of-Extensions of Apostol's Type Euler Polynomials", JOURNAL OF INEQUALITIES AND APPLICATIONS, pp.12~ (2009), HINDAWI PUBLISHING CORPORATION
- T.Kim, "On Euler-Barnes multiple zeta functions", Russ. J. Math. Phys, 10(3), pp.288~299 (2003)
- T.Kim, "Note on the Euler q-zeta functions", J. Number Theory, 129(7), pp.1798~1804 (2009)
- 김태균, "Note on Dedekind type DC sums", Advanced Studies in Contemporary Mathematics, 18(2), pp.249~260 (2009), 장전수학회
- H.Liu, "Some identities on the Bernoulli, Euler and Genocchi polynomials via power sums and alternate power sums", Discrete Math, 309(10), pp.3346~3363 (2009)
- Q-M.Luo, "Fourier expansions and integral representations for the Apostol-Bernoulli and Apostol-Euler polynomials", Math. comp, 78(268), pp.2193~2208 (2009)
- P.C.Pasles, "A generalization of the Lipschitz summation formula and some applications", Proc. Amer. Math. Soc, 129, pp.3177~3184 (2001)
관련 논문AI추천
FOURIER SERIES OF FUNCTIONS RELATED TO BERNOULLI POLYNOMIALS김대산, 김태균, 장관우, Toufik Mansour장전수학회 · Advanced Studies in Contemporary Mathematics2017 · 제27권 제1호Special values and integral representations for the Hurwitz-type Euler zeta functions김대열, 김민수, Su Hu대한수학회 · 대한수학회지2018 · 제55권 제1호FOURIER SERIES OF SUMS OF PRODUCTS OF HIGHER-ORDER GENOCCHI FUNCTIONS권종겸, 권혁인, 김대산, 김태균장전수학회 · Advanced Studies in Contemporary Mathematics2018 · 제28권 제2호q-analogues of some results for the Apostol-Euler polynomialsQiu-Ming Luo장전수학회 · Advanced Studies in Contemporary Mathematics2010 · 제20권 제1호Unification of multiple Lerch zeta type functionsA. Ahmet Aygunes, Yilmaz Simsek장전수학회 · Advanced Studies in Contemporary Mathematics2011 · 제21권 제4호IDENTITIES FOR THE BERNOULLI, THE EULER AND THE GENOCCHI NUMBERS AND POLYNOMIALS김태균, Bayad장전수학회 · Advanced Studies in Contemporary Mathematics2010 · 제20권 제2호
이 간행물의 다른 논문 (12건)
On the fuzzy estimation of fuzzy parameters induced from originalDabuxilatu Wangpp. 5-12ON THE q-EULER NUMBERS AND WEIGHTED q-BERNSTEIN POLYNOMIALS김태균, 임석훈, 최종성, 이병제, 김영희pp. 13-18Application of (G'/G)-expansion method for systems of nonlinear evolution equationsM.R. Moghaddam, H. Kheiri, V. Vafaeipp. 19-34A NOTE ON THE WEIGHTED p-ADIC q-EULER MEASURE ON Zp유천성, 최종성, 김태균, 김영희pp. 35-40CONNECTED LOCALLY COMPACT GROUPS HAVING SUFFICIENTLY MANY FINITE-DIMENSIONAL LINEAR REPRESENTATIONSAlexander I. Shternpp. 41-46
